# SDR USAA2014030500002

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N570UW
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 1,379 hours, 441 cycles
- System (JASC): 2440 · External Power System
- Part: Control Unit
- Part number: 1700667D
- Part serial: AADU003325
- Condition: Faulty
- Location: External Power
- Part time: 15,191 hours, 6,019 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN FLIGHT DECK.  TROUBLE SHOT CABIN AIR QUALITY IAW JOB CARD 26L000210011.  FOUND SOURCE TO BE GAPCU, REPLACED UNIT, OPERATIONS CHECKED GOOD IAW AMM 24-41-34.
